# SDR DL72S991920

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1
- Component: B727M232
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TIRE BLOWN.  REPLACED NR 1 WHEEL AND BRAKE.  ALSO REPLACED NR 2 WHEEL.
